I have bronchospasm/acute bronchitis here in Riyadh, Kingdom of Saudi Arabia. It's apparently due to an allergy, since I'm healthy in other cities of Kingdom. Many people suffer from this allergy here in Riyadh City. I have been using albuterol inhaler and other drugs like an anti-histamine other steroids for treatment when my symptoms are serious. But now I get pain in my chest around my heart when my chest is congested (side effects of albuterol inhaler). What should I do? I can't live without these medicines.
Thanks for the question. There are different side effects for each inhaler, and each patient reacts differently. The best thing is for you to consult with your health care professional for advice or alternative treatment. It must be incredibly frustrating to live in a place where you need the medications just to live there and yet have problems with the meds themselves!
Here are some links that might be useful to you:
9 Ways to Keep Your Airways Clear and Lungs Clean